# SDR 05FDEA00705

- Difficulty date: March 30, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- Aircraft serial: 48501
- Aircraft time: 44,668 hours, 9,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: NGA631345
- Condition: Corroded
- Location: Fuslage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HAS LONGERON U-CHANNEL AT STA 1954 LONGERON 43R WITH CORROSION.  AFT CARGO LONGERON 43R U-CHANNEL REMOVED AND REPLACED NEW FABRICATED AS PER DWG NGA 6313 AT STA 1954.
